# SDR SWAA061465

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 24,016 hours, 13,717 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 251A4510
- Part serial: KE00521
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND METAL SHAVINGS IN GREASE OF THE HORIZONTAL STAB TRIM JACK SCREW.  R&R JACK SCREW ASSY PER MM.
